# SDR FDEA201204071284

- Difficulty date: April 7, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 60,991 hours, 13,172 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSP ON RT WING FUEL TANK LOWER ACCESS DOOR PANEL NR 636AB CUTOUT AND FOUND CRACK INDICATION ON 06 EACH FASTENER HOLES.  REPAIR CARRIED OUT IAW EA 1-5710-157168 PART 1.   REPAIR CLASSIFIED MAJOR PER GMM 6-2-100 REVISION 114
